# SDR COMA0360452

- Difficulty date: October 9, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 17,437 hours, 16,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6003603031
- Condition: Cracked
- Location: Frame
- Part time: 17,437 hours, 16,460 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 718 DOUBLER CRACKED.  COMPLIED WITH EO 53-027, PER MAJOR WORK ORDER 71396.
